Title: Strong asymptotics for relativistic Hermite polynomials
Authors: Gawronski, W ×
Van Assche, Walter #
Issue Date: 2003
Publisher: Rocky mt math consortium
Series Title: Rocky mountain journal of mathematics vol:33 issue:2 pages:489-524
Abstract: Strong asymptotic results for relativistic Hermite polynomials H-n(N) (z) are established as n, N --> infinity, for the cases where N = an + alpha + 1/2, a greater than or equal to 0, alpha > - 1, or N/n --> infinity, thereby supplementing recent results on weak asymptotics for these polynomials. Depending on growth properties of the ratio N/n for the resealed polynomials H-n(N)(c(n)z) (c(n) being suitable positive numbers, n, N --> infinity), formulae of Plancherel-Rotach type are derived on the oscillatory interval, in the complex plane away from the oscillatory region, and near the endpoints of the oscillatory interval.
ISSN: 0035-7596
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science